Advertisement

Homogenization of Stochastic Parabolic Equations in Varying Domains

  • Mogtaba A. Y. Mohammed
  • Mamadou Sango
Chapter
Part of the International Series of Numerical Mathematics book series (ISNM, volume 169)

Abstract

We present homogenization results for stochastic semilinear parabolic equations in varying domains which are stochastic counterparts of the some fundamental results of Khruslov and Marchenko, Skrypnik, Cioranescu, Dal Maso and Murat.

Keywords

Stochastic partial differential equation Homogenization Perforated domains 

Notes

Acknowledgements

The research of the authors is supported by the National Research Foundation of South Africa under the grant CGRR 93459. The support of DFG and AIMS for the participation of Mamadou Sango to the AIMS-DFG workshop in Mbour, Senegal is gratefully appreciated.

References

  1. 1.
    Allaire, Grégoire Homogenization and two-scale convergence. SIAM J. Math. Anal. 23 (1992), no. 6, 1482–1518.Google Scholar
  2. 2.
    Bensoussan, A.: Homogenization of a class of stochastic partial differential equations, In Composite Media and Homogenization Theory, Birkhauser, Basel and Boston, MA, 1991, pp. 47–65.Google Scholar
  3. 3.
    Bensoussan, A.; Lions, J.L.; Papanicolaou, G.C.: Asymptotic analysis for periodic structures, North-Holland, Amsterdam, 1978.zbMATHGoogle Scholar
  4. 4.
    Bensoussan A.: Some existence results for stochastic partial differential equations, in Stochastic Partial Differential Equations and Applications (Trento, 1990), Pitman Res. Notes Math. Ser. 268, Longman Scientific and Technical, Harlow, UK, 1992, pp. 37–53.Google Scholar
  5. 5.
    Bourgeat, A.; Mikelić, A.; Wright, S.: Stochastic two-scale convergence in the mean and applications. J. Reine Angew. Math. 456 (1994), 19–51.MathSciNetzbMATHGoogle Scholar
  6. 6.
    Buttazzo, Giuseppe; Dal Maso, Gianni Shape optimization for Dirichlet problems: relaxed formulation and optimality conditions. Appl. Math. Optim. 23 (1991), no. 1, 17–49.Google Scholar
  7. 7.
    Casado Diaz, J., Gayte, I.: The two-scale convergence method applied to generalized Besicovitch spaces. Proc. R. Soc. Lond. A 458, 2925–2946 (2002).MathSciNetCrossRefGoogle Scholar
  8. 8.
    Cioranescu, D.; Damlamian, A.; Griso, G. The periodic unfolding method in homogenization. In “Assyr, Banasiak, Damlamian, Sango: Multiple scales problems in biomathematics, mechanics, physics and numerics”, 1–35, GAKUTO Internat. Ser. Math. Sci. Appl., 31, Gakkō tosho, Tokyo, 2009.Google Scholar
  9. 9.
    Cioranescu, Doina; Donato, Patrizia An introduction to homogenization. Oxford Lecture Series in Mathematics and its Applications, 17. The Clarendon Press, Oxford University Press, New York, 1999.Google Scholar
  10. 10.
    Cioranescu, D; Donato, P.; Murat, F.; Zuazua, E.: Homogenization and corrector for the wave equation in domains with small holes, Ann. Scuola Norm. Sup. Pisa 18 (1991), 251–293.MathSciNetzbMATHGoogle Scholar
  11. 11.
    Cioranescu, Doina; Murat, François A strange term coming from nowhere [MR0652509; MR0670272]. Topics in the mathematical modelling of composite materials, 45–93, Progr. Nonlinear Differential Equations Appl., 31, Birkhäuser Boston, Boston, MA, 1997.Google Scholar
  12. 12.
    Da Prato G., Zabczyk J.: Stochastic equations in infinite dimensions. Encyclopedia of Mathematics and its Applications, 44. Cambridge University Press, Cambridge, 1992.Google Scholar
  13. 13.
    Dal Maso, Gianni; Mosco, Umberto Wiener’s criterion and Γ-convergence. Appl. Math. Optim. 15 (1987), no. 1, 15–63MathSciNetCrossRefGoogle Scholar
  14. 14.
    Dal Maso, G.; Murat, F.: Asymptotic behaviour and correctors for Dirichlet problems in perforated domains with homogeneous monotone operators. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 24 (1997), no. 2, 239–290.Google Scholar
  15. 15.
    Dal Maso, Gianni An introduction to Γ -convergence. Progress in Nonlinear Differential Equations and their Applications, 8. Birkhäuser Boston, Inc., Boston, MA, 1993. xiv+340 pp.Google Scholar
  16. 16.
    L.C. Evans, Partial Differential Equations : Graduate text in Maths, AMS, Providence, 1998.Google Scholar
  17. 17.
    L.C. Evans, R.F. Gariepy : Measure Theory and Fine Properties of Functions, CRS Press, 1992.zbMATHGoogle Scholar
  18. 18.
    Gilbarg, David; Trudinger, Neil S.: Elliptic partial differential equations of second order. Reprint of the 1998 edition. Classics in Mathematics. Springer-Verlag, Berlin, 2001.Google Scholar
  19. 19.
    Ichihara, Naoyuki.: Homogenization for stochastic partial differential equations derived from nonlinear filterings with feedback. J. Math. Soc. Japan 57 (2005), no. 2, 593–603.Google Scholar
  20. 20.
    Ichihara, Naoyuki.: Homogenization problem for stochastic partial differential equations of Zakai type. Stoch. Stoch. Rep. 76 (2004), no. 3, 243–266.Google Scholar
  21. 21.
    Kozlov, S. M. The averaging of random operators. (Russian) Mat. Sb. (N.S.) 109(151) (1979), no. 2, 188–202, 327.Google Scholar
  22. 22.
    Marchenko, V.A.; Khruslov, E.Ya.: Boundary value problems in regions with fine grained boundaries, Naukova Dumka, Kiev, 1974.Google Scholar
  23. 23.
    Marchenko, V. A.; Khruslov, E. Ya.: Homogenization of partial differential equations. Progress in Mathematical Physics, 46. Birkh äuser, Boston, 2006.Google Scholar
  24. 24.
    Mohammed, M.; Sango, M., Homogenization of linear hyperbolic stochastic partial differential equation with rapidly oscillating coefficients: the two scale convergence method. Asymptot. Anal. 91 (2015), no. 3–4, 341–371.MathSciNetzbMATHGoogle Scholar
  25. 25.
    Mohammed, M.; Sango, M.,Homogenization of Neumann problem for hyperbolic stochastic partial differential equations in perforated domains. Asymptot. Anal. 97 (2016), no. 3–4, 301–327.MathSciNetCrossRefGoogle Scholar
  26. 26.
    Mohammed, M,; Homogenization of nonlinear hyperbolic stochastic equation via Tartar’s method. J. Hyperbolic Differ. Equ. 14 (2017), no. 2, 323–340.Google Scholar
  27. 27.
    Nagase, N.: Remarks on nonlinear stochastic partial differential equations : an application of the splitting-up method, SIAM J. Control & Optim., 33(1995), 1716–1730.MathSciNetCrossRefGoogle Scholar
  28. 28.
    Nguetseng, G.: A general convergence result for a functional related to the theory of homogenization. SIAM J. Math. Anal. 20 (1989), no. 3, 608–623.MathSciNetCrossRefGoogle Scholar
  29. 29.
    Nguetseng, G., Homogenization structures and applications I, Z. Anal. Anwend 22 (2003) 73–107.MathSciNetCrossRefGoogle Scholar
  30. 30.
    Nguetseng, Gabriel; Sango, Mamadou; Woukeng, Jean Louis Reiterated ergodic algebras and applications. Comm. Math. Phys. 300 (2010), no. 3, 835–876.Google Scholar
  31. 31.
    Papanicolaou, G.C.; Varadhan, S.R.S: Diffusions in regions with many small holes, Stochastic Differential Systems : Filtering and Control, Lecture Notes in Control and Information Sciences, Vol. 25, Springer Verlag, Berlin, …, 1980, pp190–206.Google Scholar
  32. 32.
    Papanicolaou, G.C.; Varadhan S.R.S.: Boundary value problems with rapidly oscillating random coefficients, Proceedings of a colloquium on random fields : rigorous results in Statistical Mechanics and Quantum Field Theory, Colloq. Math. Soc. J. Bolyai, North-Holland, Amsterdam, 1979.Google Scholar
  33. 33.
    Prokhorov, Yu. V.: Convergence of random processes and limit theorems in probability theory. Teor. Veroyatnost. i Primenen. 1 (1956), 177–238.MathSciNetzbMATHGoogle Scholar
  34. 34.
    Razafimandimby, Paul André; Woukeng, Jean Louis Homogenization of nonlinear stochastic partial differential equations in a general ergodic environment. Stoch. Anal. Appl. 31 (2013), no. 5, 755–784.Google Scholar
  35. 35.
    Razafimandimby, Paul André; Sango, Mamadou; Woukeng, Jean Louis Homogenization of a stochastic nonlinear reaction-diffusion equation with a large reaction term: the almost periodic framework. J. Math. Anal. Appl. 394 (2012), no. 1, 186–212.Google Scholar
  36. 36.
    Sango, M.: Asymptotic behavior of a stochastic evolution problem in a varying domain. Stochastic Anal. Appl. 20 (2002), no. 6, 1331–1358.MathSciNetCrossRefGoogle Scholar
  37. 37.
    Sango, M.: Homogenization of the Dirichlet problem for a system of quasilinear elliptic equations in a domain with fine-grained boundary. Ann. Inst. H. Poincaré Anal. Non Linéaire 20 (2003), no. 2, 183–212.MathSciNetCrossRefGoogle Scholar
  38. 38.
    Sango, M.: Pointwise a priori estimates for solution of a system of quasilinear elliptic equation. Appl. Anal. 80 (2001), no. 3–4, 367–378.MathSciNetzbMATHGoogle Scholar
  39. 39.
    Sango, M.: Homogenization of stochastic semilinear parabolic equations with non-Lipschitz forcings in domains with fine grained boundaries. Commun. Math. Sci. 12 (2014), no. 2, 345–382.MathSciNetCrossRefGoogle Scholar
  40. 40.
    Sango, M.; Woukeng, J-L.: Stochastic sigma-convergence and applications, Dynamics of Partial Differential Equations, 8 (2011), 4, 261–310.Google Scholar
  41. 41.
    Simon, J.: Compact sets in the space \(L^{p}\left (0,T;B\right ) \), Annali Mat. Pura Appl., 1987, 146, IV, 65–96.Google Scholar
  42. 42.
    Skorokhod, A. V.: Limit theorems for stochastic processes. Teor. Veroyatnost. i Primenen. 1 (1956), 289–319.MathSciNetzbMATHGoogle Scholar
  43. 43.
    Skrypnik I.V.: Methods for analysis of nonlinear elliptic boundary value problems, Nauka, Moscow, 1990. English translation in : Translations of Mathematical Monographs, 139, AMS, Providence, 1994.Google Scholar
  44. 44.
    Skrypnik, I. V.: Averaging of quasilinear parabolic problems in domains with fine-grained boundaries. (Russian) Differentsial’nye Uravneniya 31 (1995), no. 2, 350–363, 368; translation in Differential Equations 31 (1995), no. 2, 327–339.Google Scholar
  45. 45.
    Wang, W.; Cao, D.; Duan, J.: Effective macroscopic dynamics of stochastic partial differential equations in perforated domains. SIAM J. Math. Anal. 38 (2006/07), no. 5, 1508–1527Google Scholar
  46. 46.
    Wang, W.; Duan, J.: Homogenized dynamics of stochastic partial differential equations with dynamical boundary conditions. Comm. Math. Phys. 275 (2007), no. 1, 163–186.MathSciNetCrossRefGoogle Scholar
  47. 47.
    Zhikov, V. V.; Kozlov, S.M.; Oleinik, O. A.: Homogenization of differential operators and integral functionals, Springer-Verlag, Berlin, 1994.Google Scholar
  48. 48.
    Zhikov, V.V., Krivenko, E.V.: Homogenization of singularly perturbed elliptic operators. Matem. Zametki. 33, 571–582 (1983)zbMATHGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  • Mogtaba A. Y. Mohammed
    • 1
    • 2
  • Mamadou Sango
    • 1
  1. 1.Department of Mathematics and Applied MathematicsUniversity of PretoriaPretoriaSouth Africa
  2. 2.Department of MathematicsSudan University of Science and TechnologyKhartoumSudan

Personalised recommendations